From Mayaguez, Puerto Rico:
For some time, I've been having episodes of hypoglycemia. Generally, it happens two hours after meals. After the three last episodes (almost a week between each other), I had a severe headache, nausea, and vomiting for almost three days. Is this normal?
You need to see a doctor for a complete check-up and blood work. This could be many things and needs to be checked out.
Original posting 7 Sep 2006
Posted to Hypoglycemia
|Return to the Top of This Page|
Last Updated: (none)
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.